# SDR HALA2009041700153

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,300 hours, 13,546 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 0856LU5
- Part serial: 207099
- Condition: Inoperative
- Location: Tat
- Part time: 14,434 hours, 2,774 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DIVERSION, TAT PROBE, AUTO PILOT, AUTO THROTTLE EICAS MESSAGE.  NO LNAV, VNAV AND ASSOCIATED INFO.  T/S PER FIM 30-33-00, PERFORMED MCDP TEST FLT FAULTS CODE 311661.  FOUND TAT PROBE INOP.  REMOVED AND REPLACED TAT PROBE IAW 34-12-02-004-001, OPS CHECK NORMAL.  PERFORMED GROUND TEST 40.  NO FAULTS TEST PASSED.
